On an algebraic formula and applications to group action on manifolds

Ping Li Kefeng Liu

Algebraic Topology and General Topology mathscidoc:1912.43094

Asian Journal of Mathematics, 17, (2), 383-390, 2013
In this paper we consider a purely algebraic result. Then given a circle or cyclic group of prime order action on a manifold, we will use it to estimate the lower bound of the number of fixed points. We also give an obstruction to the existence of \mathbb {Z} _p action on manifolds with isolated fixed points when \mathbb {Z} _p is a prime.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:15:13 uploaded by Kefeng_Liu ] [ 241 downloads ] [ 0 comments ]
@inproceedings{ping2013on,
  title={On an algebraic formula and applications to group action on manifolds},
  author={Ping Li, and Kefeng Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111513106352654},
  booktitle={Asian Journal of Mathematics},
  volume={17},
  number={2},
  pages={383-390},
  year={2013},
}
Ping Li, and Kefeng Liu. On an algebraic formula and applications to group action on manifolds. 2013. Vol. 17. In Asian Journal of Mathematics. pp.383-390. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111513106352654.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved